Partition identities and Ramanujan's modular equations

Nayandeep Deka Baruah, Bruce C. Berndt

Research output: Contribution to journalArticle


We show that certain modular equations and theta function identities of Ramanujan imply elegant partition identities. Several of the identities are for t-cores.

Original languageEnglish (US)
Pages (from-to)1024-1045
Number of pages22
JournalJournal of Combinatorial Theory. Series A
Issue number6
StatePublished - Aug 1 2007


  • Modular equations
  • Partitions
  • Theta-functions
  • t-Cores

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Partition identities and Ramanujan's modular equations'. Together they form a unique fingerprint.

  • Cite this